# SDR CX2A04TY088

- Difficulty date: June 2, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 10,703 hours, 7,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MODIFICATION THE CARGO DOOR LOWER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CARGO DOOR SILL AND THRESHOLD PLATE.  INSTALL A NEW DOOR SILL IAW EMB 135/145 SRM 51-40-02.  LEAK CHECKS GOOD IAW EMB 145 AMM 21-31-00.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED UPON COMPLETION OF ALL WORK.
